| Model Number |
RBY4C0860-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil and a non-penumbra microcatheter.During the procedure, the physician advanced the ruby coil into the target vessel using the microcatheter.While retracting the ruby coil to reposition it, the ruby coil unintentionally detached.Therefore, the physician successfully flushed the detached ruby coil into the target vessel using a syringe.The procedure ended at this point.There was no report of an adverse effect to the patient.